MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH VIPER; ORTHOSIS, SPINAL PEDICLE FIXATION
Catalog Number 186727545S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the vcffx screw could not be locked with set screw.There was a thirty (30) minute delay.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9, h4.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d1, d10.H3, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found proximal end of the shank and head of the screw was nicked.This condition may affect the interaction with mating devices.The observed condition of the device is consistent with a component failure that was caused by exposure to unintended forces like overtightening the device while assemblance; or by assembling the device in a misaligned position.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the mis ti cfx fen poly 5x45 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.A dhr evaluation was performed for the finished device product code: 186727545s.Lot number: 438237.No non-conformances / manufacturing irregularities related to the malfunction were identified.1 nr linked to this lot was found: jbl-nr-0034069 rationale: this nr was opened due pressure loss in iso8 cleanroom.The impacted lot has been reworked accordingly.Therefore this nonconformance has no impact on the complaint condition.The product was released on: 18.07.2025.Manufacturing site: jabil le locle.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24379850
Report Number1526439-2026-00181
Device Sequence Number16081792
Product Code MNI
UDI-Device Identifier10705034282459
UDI-Public(01)10705034282459(10)438237
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186727545S
Device Lot Number438237
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/02/2026
03/19/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/03/2026
03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SINGLE-INNER SETSCREW.
Patient Age68 YR
Patient SexMale